Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Discharge from penis. Taking Ciprofloxacin. Lower back pain, weak flow while urinating. Prostate issues or chlamydia?

I have had a discharge from my penis for the last 4 weeks. 3 weeks ago I went to a doctor who treated me for chlamydia and ghonorreah. He did not at the time do tests for either. After 2 weeks and taking the meds he gave me the discharge did not go away. I went to another doctor who now has me on cyprofloaxin. I am currently awaiting blood test results, as he belives it may be prostatitis , As I have also experienced lower back pain , as well as weak flow while urinating. It feels like there is always something in my urethra . The discharge usually only appears in the morning, and I have to milk it out. quite a small amount. It has been 10 days since starting my prescription. of cyprofloaxin The dosage of the cyprofloaxin is 500 mg over the course of 30 days, twice a day. My question is, should I have not seen the discharge go away yet? What other issues could it be other than a prostate or chlamydia?
Asked On : Sat, 26 Jan 2013
Answers:  2 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Urethral discharge may be physiological that is not associated with urethritis or it may be pathological discharge due to the presence of urethritis (inflammation of the urethra).
1.Physiological Discharge:
a.Prosemen: this is a few drops of mucoid fluid that come out from the male urethra during the foreplay or excitation stage of sexual response cycle.
b.Prostatorrhoea (urethrorrhea): physiologic prostathorrhoea means the few drops of prostatic secretion that comes out during conditions of straining as with urination, defecation or cough. It is a physiologic phenomenon that occurs commonly in young adults.
2.In pathological variety,it may be due to Gonorrhoea,Chlamydia,Mycoplasma,Candidiasis etc.
So,You have know whether it is physiological or pathological by your urologist.
You have to go for proper prescription.
Wish you good health
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using healthcare magic

Prostatitis can be caused by chlamydia or gonorrhoea, these are two of the possible bacteria that can cause this infection.
From the history that you have given, it does sound like prostatitis secondary to one of these pathogens. Ciprofloxacin 500mg twice daily for the 30 dys is one of the recommended regimens.
Your doctor would have sent off tests to determine the bacteria involved and the antibiotics that they would respond to.

You can consider continuing your present medication and awaiting these results.

I hope this helps
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor